Missouri Journal of Mathematical Sciences

On $(1,2)^*$-Semi-$T_{1/3}$ Bitopological Spaces

M. Lellis Thivagar and Nirmala Mariappan

Full-text: Open access


The aim of this paper is to introduce a separation axiom using $(1,2)^*$-$\psi$-closed sets.

Article information

Missouri J. Math. Sci., Volume 24, Issue 1 (2012), 24-36.

First available in Project Euclid: 25 May 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54E55: Bitopologies
Secondary: 54C55: Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties) [See also 55M15]


Thivagar, M. Lellis; Mariappan, Nirmala. On $(1,2)^*$-Semi-$T_{1/3}$ Bitopological Spaces. Missouri J. Math. Sci. 24 (2012), no. 1, 24--36. doi:10.35834/mjms/1337950497. https://projecteuclid.org/euclid.mjms/1337950497

Export citation


  • D. Andrijevic, Semi-preopen sets, Mat. Vesnik, 38 (1986), 24–32.
  • P. Bhattacharya and B. K. Lahiri, Semi-generalized closed sets in topology, Indian J. Math., 29 (1987), 375–382.
  • J. Dontchev, On some separation axioms associated with the $\alpha$-topology, Mem. Fac. Sci. Kochi Univ., Ser. A. Math., 18 (1997), 31–35.
  • M. Lellis Thivagar and N. Mariappan, On weak separation axioms associated with $(1,2)^*$-sg-closed sets in bitopological spaces, Int. Journal of Math. Analysis, 4.13 (2010), 631–644.
  • N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36–41.
  • N. Levine, Generalized closed sets in topology, Rend. circ. Mat. Palermo, 19 (1970), 89–96.
  • A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El Deeb, On pre continuous and weak pre continuous mappings, Proc. Math. Phys. Soc. Egypt., 53 (1982), 47–53.
  • O. Njastad, On some classes of nearly open sets, Pacific J. Math., 15 (1965), 961–970.
  • O. Ravi and M. Lellis Thivagar, On stronger forms of $(1,2)^*$-quotient mappings in bitopological spaces, Internat. J. Math. Game Theory and Algebra, 14.6 (2004), 481–492.
  • O. Ravi and M. Lellis Thivagar, A bitopological (1,2)*-semi-generalised continuous maps, Bull. Malays. Math. Sci. Soc., 2.29.1 (2006), 79–88.
  • J. Saeid, M. Lellis Thivagar, and N. Mariappan, On $(1,2)^*$-$\alpha \hat{g}$-closed sets, Journal of Advanced Mathematical Studies, 2.2 (2010), 25–34.